An Extension of Young's Inequality
Flavia-Corina Mitroi and
Constantin P. Niculescu
Abstract and Applied Analysis, 2011, vol. 2011, 1-18
Abstract:
Young's inequality is extended to the context of absolutely continuous measures. Several applications are included.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/162049.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/162049.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:162049
DOI: 10.1155/2011/162049
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().